# SDR AT0000224

- Difficulty date: April 27, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION OF FUSELAGE SKIN OUT OF LIMITS.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SC9 SRM 53-04 FIGURE 38.
